# SDR DALA2016041903692

- Difficulty date: April 23, 2015
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD LIGHTNING DAMAGE TO FASTENER AND SKIN AT BS 1122 AND STR S-4R DAMAGED.
